# SDR 0400329969

- Difficulty date: March 2, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 87,149 hours, 90,064 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Annunciator
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

THE RED CABIN PRESSURE ANNUNCIATOR LIGHT ILLUMINATED AT FL240 DURING DESCENT.  CABIN WAS APPROACHING 10,000 FT, OUTFLOW VALVE INDICATED CLOSED, AND NO ASSOCIATED NOISE IN COCKPIT OR CABIN.  COMPLIED WITH COM PROCEDURES AND AIRCRAFT DESCENDED TO 10,000 FT MSL.  AIRCRAFT LANDED IN MEM WITHOUT INCIDENT.  MAINTENANCE BITE CHECKED PRESSURE CONTROLLERS, INSPECTED FOR DUCT LEAKS, AND RETURNED THE AIRCRAFT TO SERVICE WITH A PNEUMATIC TROUBLESHOOTING FORM PROVIDED.
